MAUDE Adverse Event Report: ORTHOPEDIATRICS SET SCREW, LARGE

ORTHOPEDIATRICS SET SCREW, LARGE
Model Number 00-1003-4001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A post-operative device-related issue was identified in a patient who underwent spinal surgery on (b)(6) 2024, utilizing a response 5.5/6.0 scoliosis system.The implanted device included a large set screw (part number: 00-1003-4001).On (b)(6) 2026, during a routine clinic follow-up visit, the patient presented with a disengaged set screw.The event was discovered in a post-operative clinical setting.There was no reported death or patient injury associated with this event; however, the disengagement resulted in the failure of the original surgical construct.As a result of this device issue, a revision surgery has been deemed necessary, and scheduling is pending.At this time the device remains implanted in the patient, and therefore, no product is currently available for return or evaluation.

Brand Name
SET SCREW, LARGE
Common Device Name
SET SCREW, LARGE
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key25241560
Report Number3006460162-2026-00026
Device Sequence Number13161126
Product Code NKB
UDI-Device Identifier00841132100103
UDI-Public00841132100103
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150600
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1003-4001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown